Fastel

Antiallergic , Drugs / September 22, 2016

Class: Antiallergic
Dosage Form: Tablets
Stock: Available
Manufacturer: Amriya Pharmaceuticals

Composition:

Fexofenadine hydrochloride…………120 mg

Properties:

Fexofenadine is a non-sedating antihistaminic lacking antichlorinergic actions. It is a non-toxic pharmacologically active metabolite of terfenadine. Fexofenadine is rapidly absorbed after oral administration and reaches its peak effect in 2-3 hours. The elimination half-life is about 14 hours and excretion is mainly in feces.

Indications:

Symptomatic treatment of allergic reactions:

  • Allergic rhinitis, seasonal (hay fever) or non-seasonal allergy
  • Allergic conjunctivitis
  • Urticaria, insect bites, puritis, eczema
  • Angioedema
  • Food and drug allergy

Contraindicatons:

Hypersensitivity to the drug.

Side Effects:

The drug usually lacks the sedative or antimuscarinic action of other antihistamines, however, rare side effects include headache, drowsiness, digestive problems, skin rash or urticaria.

Dosage and Administration:

The following is generally recommended:

  • Adults and children over 12 years: 1 tablet (120 mg) daily as a single dose or half a tablet twice daily

Pregnancy and Lactation:

There is no adequate and well-controlled study in pregnant and lactating women.

Warnings:

Lower doses should be given in hepatic and renal impairment.
There is no adequate and well-controlled study in pregnant and lactating women.

Packaging:

Box of 10 scored tablets.

Storage:

Store at room temperature.

No Comments

Leave a Reply

%d bloggers like this:
Skip to toolbar